CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Banaszuk-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2011 | 1995
Number of items: 2.

2011

Banaszuk, Andrzej and Fonoberov, Vladimir A. and Frewen, Thomas A. et al. (2011) Scalable approach to uncertainty quantification and robust design of interconnected dynamical systems. Annual Reviews in Control, 35 (1). pp. 77-98. ISSN 1367-5788. https://resolver.caltech.edu/CaltechAUTHORS:20110623-113601176

1995

Sluis, Willem M. and Banaszuk, Andrzej and Hauser, John et al. (1995) A Homotopy Algorithm for Approximating Geometric Distributions by Integrable Systems. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechCDSTR:1995.CIT-CDS-95-025

This list was generated on Thu Oct 17 04:39:50 2019 PDT.